# SDR USA2004F00094

- Difficulty date: June 30, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANE REPLACED THE AFT BATTERY AND CHARGER.
